# SDR UPS96220944

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Skin
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT VERT STAB INNER SPAR SKIN CORRODED BEYOND LIMITS STA 1342.  REMOVED DAMAGED SKIN, FAB'D AND INSTALLED REPAIR PARTS PER DHC SK 951-982.
